# SDR F3LA2018082400402

- Difficulty date: August 16, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-112
- Aircraft serial: 2448
- Aircraft time: 46,666 hours, 23,236 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209000200
- Condition: Corroded
- Location: Zone 200
- Part time: 46,666 hours, 23,236 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE NR 2082N250, LH FLOORBEAM Y765 HAS CORROSION AT FR66.  CORRECTIVE ACTION: REMOVED AND REPLACED AFT WET AREA FLOORBEAM AT FR66 LOC Y765 IAW A319 SRM 51-72-11-911-001, 53-00-14-282-002 AND 51-44-11./END/
